# SDR SWAA2022011704028

- Difficulty date: April 4, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120 CF HAS CORROSION AROUND PERIMETER OF PANEL / BLENDED CORROSION OF FWD CARGO COMPARTMENT FLOOR PNL 120CF. FOUND TO BE OUT OF LIMITS. CORROSION EXCEEDED 3.0' LIMITS IAW SRM 53-00-53-1A-1 STEP 5. ORIGINAL 'T' .071; LOSS .017'; REMAINING .058'. VERIFIED RECEIPT OF NEW FLOOR PANEL FROM STOCK P/N 453A1610-32 A TAG WN0724 IAW PL DWG. 453A1610.
